# SDR AALA202011239016

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 21,349 hours, 8,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L2 DOOR EMERGENCY EXIT LIGHT DAMAGED.  REPLACED L2 DOOR EMERGENCY EXIT LIGHT ASSEMBLY WITH NEW, IAW AMM 33-51-01.  OPERATIONS CHECK GOOD.
